Alert archive / New Mexico / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 39, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at May 21, 2018, 3:44 PM MDT for 6 counties in New Mexico. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 21, 2018, 3:44 PM MDT (21:44 UTC)
- Expired
- May 21, 2018, 4:30 PM MDT
- In force
- 46 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Los Alamos County, NM, Mora County, NM, Rio Arriba County, NM, Sandoval County, NM, Santa Fe County, NM, Taos County, NM
The radar
The Albuquerque radar (KABX), 109 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 21, 12:59 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.7 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 272 J/kg
- Mixed-layer CIN
- -119 J/kg
- Mixed-layer LCL
- 1660 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 133 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
560
WUUS55 KABQ 212144
SVRABQ
NMC028-033-039-043-049-055-212230-
/O.NEW.KABQ.SV.W.0039.180521T2144Z-180521T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
344 PM MDT MON MAY 21 2018
The National Weather Service in Albuquerque has issued a
* Severe Thunderstorm Warning for...
South central Taos County in north central New Mexico...
Los Alamos County in north central New Mexico...
Southeastern Rio Arriba County in north central New Mexico...
Northeastern Sandoval County in north central New Mexico...
Northern Santa Fe County in north central New Mexico...
West central Mora County in northeastern New Mexico...
* Until 430 PM MDT.
* At 344 PM MDT, severe thunderstorms were located along a line
extending from 7 miles southwest of Los Alamos to 8 miles southeast
of White Rock, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Santa Fe, Los Alamos, Espanola, White Rock, Pojoaque, Santo Domingo
Pueblo, Chimayo, Santa Clara Pueblo, Cuartelez and Rio Chiquito.
This includes the following highways...
Interstate 25 between Mile Markers 261 and 283.
Highway 285 between Mile Markers 337 and 349.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
Heavy rains from severe thunderstorms can produce sudden and
dangerous flows in arroyos, ditches and over low water
crossings. Do not attempt to drive through areas where water covers
the roadway.
&&
LAT...LON 3609 10551 3543 10614 3562 10667 3643 10663
TIME...MOT...LOC 2144Z 209DEG 39KT 3583 10642 3571 10614
HAIL...1.00IN
WIND...60MPH
$$
DPorter2 follow-up statements
176
WWUS55 KABQ 212207
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
407 PM MDT MON MAY 21 2018
NMC033-043-212217-
/O.CAN.KABQ.SV.W.0039.000000T0000Z-180521T2230Z/
Sandoval-Mora-
407 PM MDT MON MAY 21 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SANDOVAL AND WEST
CENTRAL MORA COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore the warning has been cancelled for these counties
only.
A severe thunderstorm watch remains in effect until 700 PM MDT for
north central New Mexico.
LAT...LON 3612 10561 3553 10604 3543 10614 3583 10628
3597 10626 3597 10625 3630 10620
TIME...MOT...LOC 2207Z 212DEG 31KT 3600 10626 3582 10595
$$
NMC028-039-049-055-212230-
/O.CON.KABQ.SV.W.0039.000000T0000Z-180521T2230Z/
Taos-Los Alamos-Rio Arriba-Santa Fe-
407 PM MDT MON MAY 21 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR SOUTH CENTRAL TAOS...EASTERN LOS ALAMOS...SOUTHEASTERN RIO ARRIBA
AND NORTHERN SANTA FE COUNTIES...
At 407 PM MDT, severe thunderstorms were located along a line
extending from 7 miles north of Los Alamos to near Rio En Medio in
Santa Fe County, moving northeast at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Santa Fe, Los Alamos, Espanola, White Rock, Pojoaque, Chimayo, Santa
Clara Pueblo, Cuartelez, Nambe Pueblo and Rio Chiquito.
This includes the following highways...
Interstate 25 between Mile Markers 268 and 281.
Highway 285 between Mile Markers 337 and 349.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Heavy rains from severe thunderstorms can produce sudden and
dangerous flow in arroyos, ditches and over low water crossings. Do
not attempt to drive through areas where water covers the roadway.
&&
LAT...LON 3612 10561 3553 10604 3543 10614 3583 10628
3597 10626 3597 10625 3630 10620
TIME...MOT...LOC 2207Z 212DEG 31KT 3600 10626 3582 10595
HAIL...<.75IN
WIND...60MPH
$$
DPorter858
WWUS55 KABQ 212223
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
423 PM MDT MON MAY 21 2018
NMC028-039-049-055-212233-
/O.EXP.KABQ.SV.W.0039.000000T0000Z-180521T2230Z/
Taos-Los Alamos-Rio Arriba-Santa Fe-
423 PM MDT MON MAY 21 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL TAOS...EASTERN
LOS ALAMOS...SOUTHEASTERN RIO ARRIBA AND NORTHERN SANTA FE COUNTIES
WILL EXPIRE AT 430 PM MDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire. However gusty winds
are still possible with these thunderstorms.
A severe thunderstorm watch remains in effect until 700 PM MDT for
north central New Mexico.
LAT...LON 3612 10561 3553 10604 3543 10614 3583 10628
3597 10626 3597 10625 3630 10620
TIME...MOT...LOC 2223Z 209DEG 39KT 3609 10620 3591 10589
$$
DPorterWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 3:26 PM MDT, 18 minutes earlier.
Area forecast discussion, May 21, 3:26 PM MDT, 18 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 326 PM MDT Mon May 21 2018 .SYNOPSIS... An upper level low pressure system stalled over the Great Basin will interact with abundant low level moisture already in place for scattered to numerous showers and thunderstorms east of the continental divide tonight. Storms will then return mainly along and east of the central mountain chain Tuesday through Wednesday, then across southeast areas Thursday; however, coverage will trend downward each day as the upper low lifts northeastward across the northern mountains and drier air filters over New Mexico from the southwest. There is a risk of severe thunderstorms across central and eastern areas for the remainder of this afternoon and into the evening, then again across the east on Tuesday afternoon and evening. With the drier air will come warmer temperatures with highs reaching above normal areawide during the latter half of the week. && .DISCUSSION... The closed upper level low pressure system stalled over the southern Great Basin has created favorable dynamics for severe thunderstorms over central parts of the forecast area this afternoon. The risk of severe storms will spread onto the eastern plains this evening, then return to eastern areas on Tuesday afternoon and evening. Storms will be capable of producing over 1 inch of rain, large hail and damaging winds. The upper low will weaken as it lifts northeastward across the northern Rockies through mid week, steering drier air over NM from the southwest in the process. There will be a notable downtick in the coverage of showers and thunderstorms, especially in the west where dry weather will return on Tuesday. Storms along and east of the central mountain chain will become spottier and their wetting footprints will decrease through mid week, with dry weather pretty much areawide again on Friday. During the coming weekend another upper level low pressure system will move through the Great Basin from the west strengthening wind and potentially increasing fire weather concerns over portions of New Mexico. There will also be a risk of dryline thunderstorms across the far eastern and especially southeastern plains each afternoon and evening. 44 && .FIRE WEATHER... Showers and storms with locally heavy rainfall have developed along and east of the Cont Dvd this afternoon. This activity will spread eastward across the Rio Grande Valley and into the eastern plains through tonight. Meanwhile, much drier southwest flow has already spread into far western NM today. This drier air will move east toward the Rio Grande Valley Tuesday with breezy to locally windy conditions. Widespread marginal critical fire weather is likely along and west of the central mountain chain for several hours Tuesday afternoon. Meanwhile, more showers and storms with locally heavy rainfall will impact eastern NM. Drier air will spread even farther east into central NM Wednesday as an upper level trough lifts across the Great Basin. The coverage of marginal critical fire weather however will decrease as relatively lighter winds are expected for central and western NM. Eastern NM will remain in the deeper moisture where showers and storms with locally heavy rainfall continue. A ridge will build over NM Thursday through Saturday and allow temperatures to warm above normal for the entire area with very dry air and light winds. Multiple days of single digit min humidity is likely again for central and western NM with poor to fair overnight recoveries. Guyer && .AVIATION... 18Z TAF CYCLE A moderate to high impact period is expected for the next 12-18 hrs. SHRA/TSRA has already begun developing along the Cont Dvd w/ strong to locally severe storms likely. TSRA will develop over the remainder of the central and western high terrain thru 20Z and move north- northeast around 20 kt. Storms will organize into clusters and line segments as the afternoon progresses. Any direct hit will be capable of strong, erratic outflow winds to 45 kt, hail, frequent cloud to ground lightning, and brief heavy rain. The focus for TSRA will shift into the eastern plains aft 02Z with more severe weather possible thru 06Z before activity tapers to MVFR low cigs and patchy FG. Guyer && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 51 81 47 83 / 10 0 5 0 Dulce........................... 43 75 41 78 / 40 20 20 5 Cuba............................ 48 74 46 77 / 60 10 10 5 Gallup.......................... 39 80 38 82 / 5 0 0 0 El Morro........................ 39 75 37 78 / 10 0 5 0 Grants.......................... 41 79 38 82 / 20 0 5 0 Quemado......................... 42 75 41 78 / 5 0 5 0 Glenwood........................ 51 84 51 86 / 0 0 0 0 Chama........................... 37 69 36 72 / 50 20 20 10 Los Alamos...................... 53 72 52 76 / 70 20 20 5 Pecos........................... 51 70 51 74 / 80 40 30 20 Cerro/Questa.................... 46 69 44 73 / 70 30 20 10 Red River....................... 40 60 40 63 / 70 50 30 20 Angel Fire...................... 32 65 30 69 / 80 50 40 20 Taos............................ 43 74 41 78 / 60 20 20 10 Mora............................ 43 67 43 73 / 80 40 40 20 Espanola........................ 51 78 49 82 / 60 10 10 5 Santa Fe........................ 53 72 52 77 / 80 20 20 10 Santa Fe Airport................ 51 77 49 82 / 70 20 20 10 Albuquerque Foothills........... 55 82 53 85 / 50 10 10 0 Albuquerque Heights............. 57 84 55 87 / 40 0 5 0 Albuquerque Valley.............. 55 85 52 88 / 40 0 5 0 Albuquerque West Mesa........... 56 83 53 87 / 40 0 5 0 Los Lunas....................... 53 86 49 88 / 30 0 5 0 Rio Rancho...................... 56 83 53 86 / 50 5 5 0 Socorro......................... 57 87 55 89 / 30 0 5 0 Sandia Park/Cedar Crest......... 51 76 51 80 / 60 20 10 10 Tijeras......................... 51 78 50 82 / 50 10 10 5 Moriarty/Estancia............... 44 80 42 83 / 60 20 20 10 Clines Corners.................. 48 73 48 77 / 70 30 20 20 Gran Quivira.................... 52 78 52 81 / 60 20 20 10 Carrizozo....................... 55 79 55 83 / 60 10 10 10 Ruidoso......................... 49 72 50 76 / 80 40 20 20 Capulin......................... 49 71 50 76 / 50 30 30 20 Raton........................... 48 75 47 80 / 50 40 40 20 Springer........................ 48 75 47 80 / 60 30 30 20 Las Vegas....................... 46 70 46 74 / 80 40 40 20 Clayton......................... 54 77 55 82 / 50 20 30 20 Roy............................. 51 72 52 77 / 70 20 30 20 Conchas......................... 57 79 57 84 / 60 30 30 20 Santa Rosa...................... 55 77 55 81 / 60 30 30 20 Tucumcari....................... 60 81 60 85 / 60 30 40 30 Clovis.......................... 57 77 58 82 / 60 30 40 30 Portales........................ 58 78 60 84 / 60 30 40 30 Fort Sumner..................... 58 80 59 84 / 60 30 40 30 Roswell......................... 60 84 62 89 / 70 30 30 30 Picacho......................... 56 78 56 82 / 70 30 30 20 Elk............................. 52 75 52 81 / 70 30 30 20 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. && 44
Hazardous weather outlook, May 21, 3:49 AM MDT, 11 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 349 AM MDT Mon May 21 2018 NMZ501>540-221100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 349 AM MDT Mon May 21 2018 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight Isolated severe storms are possible later today and tonight across much of central and eastern New Mexico, with large hail and damaging winds being the primary threats. A few dry storms are possible near the Continental Divide this afternoon and may produce strong and erratic wind gusts. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Isolated severe storms are possible late Tuesday across much of eastern New Mexico then again on Wednesday, but closer to the Texas border. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required later today for much of central and eastern New Mexico due to the potential for severe storms. 11
In the hours before
Special weather statement, May 21, 2:42 PM MDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
242 PM MDT MON MAY 21 2018
NMZ527-528-212130-
Far Northeast Highlands-Raton Ridge/Johnson Mesa-
242 PM MDT MON MAY 21 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL COLFAX COUNTY UNTIL
330 PM MDT...
At 242 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Raton Crews Airport, or 11 miles southwest of
Raton, moving northeast at 10 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Raton.
This includes Interstate 25 between Mile Markers 443 and 460.
If threatening weather approaches your area, take shelter in a sturdy
building.
Accumulations of small hail on roads can create very slick and
hazardous driving conditions.
&&
LAT...LON 3680 10431 3669 10464 3685 10476 3700 10453
3699 10445
TIME...MOT...LOC 2042Z 238DEG 9KT 3681 10463
54Local storm report, May 21, 2:57 PM MDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
257 PM MDT MON MAY 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 PM HAIL 4 SW RIO RANCHO 35.24N 106.70W
05/21/2018 M0.75 INCH SANDOVAL NM PUBLIC
&&
EVENT NUMBER ABQ201800627
TRMLocal storm report, May 21, 3:03 PM MDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
303 PM MDT MON MAY 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0259 PM HAIL NATL RADIO ASTRONOMY OB 34.08N 107.62W
05/21/2018 M0.75 INCH SOCORRO NM PUBLIC
&&
EVENT NUMBER ABQ201800628
TRMLocal storm report, May 21, 3:09 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
309 PM MDT MON MAY 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0241 PM HAIL 3 ENE ALBUQUERQUE 35.12N 106.58W
05/21/2018 M0.88 INCH BERNALILLO NM COCORAHS
AZTEC AND SAN MATEO.
&&
EVENT NUMBER ABQ201800629
TRMSpecial weather statement, May 21, 3:13 PM MDT, 31 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
313 PM MDT MON MAY 21 2018
NMZ518-521>523-212145-
Sandia/Manzano Mountains-Santa Fe Metro Area-Central
Highlands-Estancia Valley-
313 PM MDT MON MAY 21 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SANTA FE...
BERNALILLO AND NORTH CENTRAL TORRANCE COUNTIES UNTIL 345 PM MDT...
At 312 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Sedillo to near McIntosh to near Willard.
Movement was northeast at 20 mph.
Penny size hail and winds in excess of 40 mph will be possible with
these storms.
Heavy rain will also be possible with these storms.
Locations impacted include...
Edgewood, Moriarty, Estancia, Willard, McIntosh, Stanley, Cedar
Grove, Sedillo and Chilili.
This includes Interstate 40 between Mile Markers 178 and 211.
If threatening weather approaches your area, take shelter in a sturdy
building.
&&
A severe thunderstorm watch remains in effect until 700 PM MDT for
central and north central New Mexico.
LAT...LON 3541 10608 3523 10592 3496 10576 3476 10576
3457 10580 3449 10606 3450 10608 3449 10610
3449 10612 3446 10616 3450 10617 3481 10617
3511 10635
TIME...MOT...LOC 2112Z 239DEG 18KT 3513 10626 3484 10608 3457 10611
DPorterLocal storm report, May 21, 3:20 PM MDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
320 PM MDT MON MAY 21 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0242 PM HAIL 6 ESE ALBUQUERQUE 35.08N 106.53W
05/21/2018 E1.00 INCH BERNALILLO NM TWITTER FEED
MENAUL AND JUAN TABO
&&
EVENT NUMBER ABQ201800630
KJThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 11:01 AM MDT | Special Weather Statement | ABQ | 29 min | |
| May 21, 11:04 AM MDT | Severe Thunderstorm Warning | ABQ | Catron, Cibola | 56 min |
| May 21, 11:22 AM MDT | Special Weather Statement | ABQ | Cibola | 38 min |
| May 21, 11:34 AM MDT | Special Weather Statement | ABQ | Cibola | 26 min |
| May 21, 11:39 AM MDT | Severe Thunderstorm Warning | ABQ | Catron, Cibola, Socorro | 17 min |
| May 21, 11:41 AM MDT | Severe Thunderstorm Warning | ABQ | Cibola, McKinley | 64 min |
| May 21, 11:56 AM MDT | Severe Thunderstorm Warning | ABQ | Catron, Cibola, Socorro | 64 min |
| May 21, 12:18 PM MDT | Special Weather Statement | ABQ | Cibola | 27 min |
| May 21, 12:27 PM MDT | Severe Thunderstorm Warning | ABQ | Cibola, McKinley | 42 min |
| May 21, 12:29 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro | 49 min |
| May 21, 12:43 PM MDT | Severe Thunderstorm Warning | ABQ | Cibola, McKinley | 46 min |
| May 21, 12:58 PM MDT | Severe Thunderstorm Warning | ABQ | Cibola | 46 min |
| May 21, 1:10 PM MDT | Special Weather Statement | ABQ | Socorro | 35 min |
| May 21, 1:32 PM MDT | Special Weather Statement | ABQ | Colfax | 28 min |
| May 21, 1:42 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 63 min |
| May 21, 1:46 PM MDT | Special Weather Statement | ABQ | Valencia | 29 min |
| May 21, 1:47 PM MDT | Special Weather Statement | ABQ | Socorro | 28 min |
| May 21, 2:01 PM MDT | Areal Flood Advisory | ABQ | Socorro | 119 min |
| May 21, 2:02 PM MDT | Special Weather Statement | ABQ | McKinley | 43 min |
| May 21, 2:05 PM MDT | Special Weather Statement | ABQ | Sandoval | 25 min |
| May 21, 2:06 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Sandoval, Valencia | 39 min |
| May 21, 2:18 PM MDT | Special Weather Statement | ABQ | 27 min | |
| May 21, 2:42 PM MDT | Special Weather Statement | ABQ | Colfax | 48 min |
| May 21, 2:44 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Sandoval, Santa Fe | 61 min |
| May 21, 2:49 PM MDT | Areal Flood Advisory | ABQ | Bernalillo | 116 min |
| May 21, 2:53 PM MDT | Severe Thunderstorm Warning | ABQ | Socorro | 52 min |
| May 21, 3:05 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 115 min |
| May 21, 3:13 PM MDT | Special Weather Statement | ABQ | Torrance | 32 min |
| May 21, 3:21 PM MDT | Areal Flood Advisory | ABQ | Bernalillo, Santa Fe, Torrance | 114 min |
| May 21, 3:24 PM MDT | Areal Flood Advisory | ABQ | Socorro | 2 hr |
| May 21, 3:29 PM MDT | Severe Thunderstorm Warning | ABQ | Santa Fe, Torrance | 61 min |
| May 21, 3:47 PM MDT | Special Weather Statement | ABQ | Colfax | 28 min |
| May 21, 3:54 PM MDT | Areal Flood Advisory | ABQ | Colfax | 2 hr |
| May 21, 4:16 PM MDT | Special Weather Statement | ABQ | Colfax | 29 min |
| May 21, 4:29 PM MDT | Special Weather Statement | ABQ | Torrance | 46 min |
| May 21, 4:53 PM MDT | Areal Flood Advisory | ABQ | Catron, Socorro | 3 hr |
| May 21, 4:55 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln, Socorro, Torrance | 65 min |
| May 21, 5:26 PM MDT | Special Weather Statement | ABQ | Colfax | 34 min |
| May 21, 5:48 PM MDT | Areal Flood Advisory | ABQ | Socorro | 3 hr |
| May 21, 5:49 PM MDT | Special Weather Statement | ABQ | Socorro | 26 min |
| May 21, 5:57 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 53 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.